T Nation

23 Years Old, Low T, TRT Help?


#1

Hello, approximately 2 years ago I got diagnosed with a pituitary adenoma. My T levels at the time were in the low 200s and I had a lot of issues associated with low T. Since then I have started TRT at .5 ML(100mg) testosterone cypionate per week once a week. I am in the military and am under the advisement of an endocrinologist. I’m having other problems with the tumor itself unrelated to TRT(apoplexy, low FT4). My questions are should I request to be on HCG or an AI? My hormones all seem relatively balanced (T-mid to low 700s) Occasionally i will bump up to 140mg or so a week for a few weeks just to avoid the weekend fatigue I typically get, then back to 100mg for a couple more weeks. Is this dangerous with standalone TRT? This dose change doesn’t seem to give me any significant negative side effects that I can notice, but it can help me ride out the week a little easier.


#2

HCG being a LH analogue should not cause an issue with your other on going problems and would raise overall test levels. The amount of increase of depends on if you are primary or secondary. While you did not post any labs given what you did state I would assume you are secondary hypogonadic, in which case you should see a significant increase in test levels. As for an AI, that depends on how you feel and the labs that go with it. In both cases, good luck getting an endo to prescribe.